# SDR DALA2017100507333

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBEAM BS 365, RBL 26 TO RBL 44 HAS FIVE FASTNER HOLES WITH CORROSION ON BOTTOM SIDE.  REPAIRED THE FLOORBEAM IAW SRM 53-00-51, REPAIR 8.
